Translate
FIRST AID ONLY®

(50x1/pk) PAIN RELIEF NAPROXEN ALEVE

Item #FAO90010
$33.60 / BX
Quantity:  BX
Non-Stock

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. Active Ingredients: Naproxen Sodium 220 mg. Perfect for standalone first aid or as a refill for a kit.

First Aid Only Aleve Naproxen Sodium, Tablet Form, 50 Count, Box Package Type, Formula: 220 mg Naproxen Sodium

Manufacturer:  Acme United
Brand:  First Aid Only

UPC:  073577900103
UNSPSC:  42311500
Other Part Numbers:  90010 ; 073577900103 ; 07357790010 ; 73577900103

Keywords
90010 Aleve Naproxen Sodium, 50 Count, Box Package, Formula: 220 mg Naproxen Sodium ; Acme United ; First Aid Only ; 90010 ; 073577900103 ; Medicinals, Non-Prescription Medication

Active IngredientNaproxen Sodium, 220 mg.
ApplicationAnti-inflammatory, fever reducer, and pain reliever.
BrandFIRST AID ONLY®
Contains50/Box. 50 Packets of 1 Tablet.
Features12-hour relief
ProductPain Reliever
Recommended Dosage1 Tablet
Customer Support
Monday – Friday: 7:00 AM – 5:00 PM CST
Products
×